# SDR SIMA200214113

- Difficulty date: May 17, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S5367121720402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, FOUND LEFT CREASE BEAM WEB WAS FOUND CORRODED BETWEEN FRAMES 39 AND 40.  REMOVED AND REPLACED LEFT CREASE BEAM WEB FS 39-40 IAW SRM 51-25-03.  AIRCRAFT RETURNED TO SERVICE.  (M)
